# SDR 03FDEA01082

- Difficulty date: July 10, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 41,142 hours, 28,823 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1014A
- Part serial: 109
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

TEN MIN AFTER TAKEOFF THE RED LIGHT IN THE APU FIRE SHUTOFF HANDLE ILLUMINATED.  THERE WAS NO RINGING OF THE FIRE BELL IN ACCORDANCE WITH QRH.  THE APU FIRE HANDLE WAS PULLED AND APU BOTTLE DISCHARGE BUTTON PUSHED.  THE RED LIGHT IN THE APU FIRE HANDLE REMAINED ILLUMINATED.  EGT WAS 100C WHEN THE LIGHT CAME ON AND SLOWLY DECREASED DURING THE FLIGHT.  *S/D*  REPLACED APU FIRE & OVERHEAT DETECTION POWER UNIT MM.
